# SDR ASAA2017092722070

- Difficulty date: September 27, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 15,668 hours, 5,111 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 1016250400466
- Condition: Faulted
- Location: Apu
- Part time: 250 hours, 477 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT,  RAN QRH AFTER LIGHT EXTINGUISHED,  ATTEMPTED START, FAULT LIGHT AGAIN. ACFT GROUNDED.  REPLACED THE IGNITER PLUG IAW AMM 49-41-51. REPLACED IGNITION UNIT IAW AMM 49-41-31. APU OPS CHECKED GOOD.
